Open Access
2014 Generalized s-Convex Functions on Fractal Sets
Huixia Mo, Xin Sui
Abstr. Appl. Anal. 2014(SI04): 1-8 (2014). DOI: 10.1155/2014/254737


We introduce two kinds of generalized s-convex functions on real linear fractal sets Rα (0<α<1). And similar to the class situation, we also study the properties of these two kinds of generalized s-convex functions and discuss the relationship between them. Furthermore, some applications are given.


Download Citation

Huixia Mo. Xin Sui. "Generalized s-Convex Functions on Fractal Sets." Abstr. Appl. Anal. 2014 (SI04) 1 - 8, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07022012
MathSciNet: MR3240530
Digital Object Identifier: 10.1155/2014/254737

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI04 • 2014
Back to Top